null

Maxigesic Paracetamol & Ibuprofen - 12 Tablets

(No reviews yet) Write a Review
$7.89

or make 4 interest-free payments of $1.97 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Information
Paracetamol works to stop the pain messages from getting through to the brain. It also acts to reduce faver. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatories. It relieves pain and reduces inflammation.
Maxigesic is not addictive.


Directions For Use
1-2 Tablets every 6 hours, up to a maximum of 8 tablets if required.


Warnings
Do not take Maxigesic if you have an allergy to any medicine containing paracetamol or Ibuprofen

Seek medical advice:

  • If you have asthma
  • If you have stomach ulcer
  • If you take blood thinners

Do not take this medicine if you pregnant or are trying to fall pregnant.
Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.


Ingredients
Contains paracetamol + ibuprofen.

SKU:
324071